Beardon, AlanDriver, Kathy (Cathryn Helena Stanford)Jordaan, Kerstin Heidrun2012-01-182012-01-182011-07Beardon, A, Driver, K & Jordaan, K 2011, 'Zeros of polynomials embedded in an orthogonal sequence', Numerical Algoritms, vol. 57, no. 3, pp. 399-403, doi: 10.1007/s11075-010-9435-4.1017-1398 (print)1572-9265 (online)10.1007/s11075-010-9435-4http://hdl.handle.net/2263/17814Please read abstract in article.en© Springer Science+Business Media, LLC 2010. The original publication is available at www.springerlink.com.Interlacing of zerosConstruction of orthogonal sequencesThree term recurrence relationWendroff’s TheoremSeries, OrthogonalRecurrent sequences (Mathematics)Orthogonal polynomialsZeros of polynomials embedded in an orthogonal sequencePostprint Article